# SDR YENA201612021025

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 66,209 hours, 24,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON FLOORBEAM Y512 FASTENER HOLE AFT OF FRAME 66; R & R THE FLOORBEAM IAW SRM 51 42-11, 7 51-72-11.
